# SDR DALA2022062404432

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 A.A. /AD CORROSION ON LH WING DRAG FITTING HOLES: #12 - 5 & 6 HRS, #13 - 6 HRS, #14 - 4 HRS, #15 - 9 HRS AND #16 - 6 HRS BTW SKIN AND FITTING (REFERENCE CARD). CORRECTIVE ACTION: SUMMARY OF NRC 00318: LH WING DRAG FITTING HOLES: #12, #13, #14, #15 AND #16 SKIN AND FITTING WERE REPAIRED PER PRI 588312-14 REV 1 AND ER/A 588312-14AD REV. C SECTION V. (2287863)
